# SDR DALA14011706717

- Difficulty date: January 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,301 hours, 15,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT T/E WEDGE UPPER SURFACE HAS SEVERAL DENTS.   FOUND 1 EA DENT LOCATED OSS 681.5 APPROX TO BE OUT OF LIMITS, ALL OTHER DENTS FOUND TO BE WITHIN LIMITS IAW SRM 57-43-02 ALLOWABLE DAMAGE FOR DENT DETAIL III, FIGURE 101. REPAIRED ON NR 9 SLAT T/E WEDGE.
